Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have discomfort in labia minora, raw, dry, itchy,difficulty wearing undergarments. Had unprotected sex. What to do?

I've been having some moderate discomfort with my labia minora to the point I cant wear underwear it feels very raw , dry , and itchy. My fiance just came back from a 5 month deployment from Cuba, we've had sex a few times and only once without a condom. I never had this issue before but it is getting to the point the irritation and pain will only stop if I am wearing no bottoms at all. I am going to try to get an appointment with my doctor but I am nervous about what I might find out.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
It appears to be the gonerrhea, an STD, might have got from your partner, shortly you may get the yellow discharge as well.
I to my patients with such symptoms prescribe phexin 500mg TID, anti inflamatories, metronidazole400mg BD, so i advise you to consult a dermatolagist for treatment. Thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor